Open Access
2000 $B$-bounded semigroups and implicit evolution equations
J. Banasiak
Abstr. Appl. Anal. 5(1): 13-32 (2000). DOI: 10.1155/S1085337500000087


The aim of this paper is to show an application of the recently introduced B -bounded semigroups in the theory of implicit and degenerate evolution equations. The most interesting feature of this approach is its applicability to problems with noncloseable operators.


Download Citation

J. Banasiak. "$B$-bounded semigroups and implicit evolution equations." Abstr. Appl. Anal. 5 (1) 13 - 32, 2000.


Published: 2000
First available in Project Euclid: 10 April 2003

zbMATH: 0997.47037
MathSciNet: MR1821727
Digital Object Identifier: 10.1155/S1085337500000087

Primary: 34G10 , 47D06

Rights: Copyright © 2000 Hindawi

Vol.5 • No. 1 • 2000
Back to Top